Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 122, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 14, 2015, 1:40 PM CDT for Clay County, Overton County, Pickett County, Tennessee. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2015, 1:40 PM CDT (18:40 UTC)
- Expired
- Jul 14, 2015, 2:19 PM CDT
- In force
- 39 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Clay County, TN, Overton County, TN, Pickett County, TN
The radar
The Nashville radar (KOHX), 113 km from the middle of the area, began a volume at 18:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 2:00 PM CDT | TSTM WND DMG | 5 Nw Celina, TN | TREE DOWN IN 2000 BLOCK OF HIGHWAY 52 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.7 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1670 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 991 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 5.8
The text
As transmitted, in the capitals the NWS used until 2016.
996
WUUS54 KOHX 141840
SVROHX
TNC027-133-137-141930-
/O.NEW.KOHX.SV.W.0122.150714T1840Z-150714T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
140 PM CDT TUE JUL 14 2015
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLAY COUNTY IN MIDDLE TENNESSEE...
NORTHWESTERN PICKETT COUNTY IN MIDDLE TENNESSEE...
NORTHWESTERN OVERTON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 230 PM CDT
* AT 139 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
TOMPKINSVILLE...OR 13 MILES NORTHWEST OF CELINA...MOVING SOUTHEAST
AT 35 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
CELINA AROUND 200 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE STANDING
STONE STATE PARK...DALE HOLLOW LAKE AND MOSS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3662 8521 3637 8540 3662 8579 3661 8550
3663 8527 3663 8523
TIME...MOT...LOC 1839Z 301DEG 30KT 3669 8568
HAIL...1.50IN
WIND...60MPH
$$
MR33 follow-up statements
164
WWUS54 KOHX 141849
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
149 PM CDT TUE JUL 14 2015
TNC027-133-137-141930-
/O.CON.KOHX.SV.W.0122.000000T0000Z-150714T1930Z/
CLAY TN-PICKETT TN-OVERTON TN-
149 PM CDT TUE JUL 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR CLAY...NORTHWESTERN PICKETT AND NORTHWESTERN OVERTON COUNTIES...
AT 149 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
TOMPKINSVILLE...OR 8 MILES NORTHWEST OF CELINA...MOVING SOUTHEAST AT
35 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
CELINA AROUND 200 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE STANDING
STONE STATE PARK...DALE HOLLOW LAKE AND MOSS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3662 8521 3637 8540 3662 8579 3661 8550
3663 8527 3663 8523
TIME...MOT...LOC 1849Z 301DEG 30KT 3665 8559
TORNADO...POSSIBLE
HAIL...2.00IN
WIND...60MPH
$$
MR3687
WWUS54 KOHX 141906
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
206 PM CDT TUE JUL 14 2015
TNC027-133-137-141930-
/O.CON.KOHX.SV.W.0122.000000T0000Z-150714T1930Z/
CLAY TN-PICKETT TN-OVERTON TN-
206 PM CDT TUE JUL 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR EASTERN CLAY...NORTHWESTERN PICKETT AND NORTHWESTERN OVERTON
COUNTIES...
AT 206 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CELINA...
MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EASTERN CLAY...NORTHWESTERN PICKETT AND NORTHWESTERN OVERTON
COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...STANDING STONE STATE
PARK AND DALE HOLLOW LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3662 8521 3637 8540 3650 8557 3661 8550
3663 8527 3663 8523
TIME...MOT...LOC 1906Z 301DEG 30KT 3658 8544
HAIL...1.00IN
WIND...60MPH
$$
MR3788
WWUS54 KOHX 141919
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
219 PM CDT TUE JUL 14 2015
TNC027-133-137-141928-
/O.CAN.KOHX.SV.W.0122.000000T0000Z-150714T1930Z/
CLAY TN-PICKETT TN-OVERTON TN-
219 PM CDT TUE JUL 14 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CLAY...NORTHWESTERN
PICKETT AND NORTHWESTERN OVERTON COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
CENTRAL TENNESSEE.
LAT...LON 3662 8521 3637 8540 3650 8557 3661 8550
3663 8527 3663 8523
TIME...MOT...LOC 1918Z 301DEG 30KT 3652 8533
$$
MR3What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 12:43 PM CDT, 57 minutes earlier.
Area forecast discussion, Jul 14, 12:43 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1243 PM CDT TUE JUL 14 2015 .AVIATION UPDATE... MAIN CONCERN FOR THE TAF PERIOD WILL BE STORMS THIS AFTERNOON PARTICULARLY FOR BNA AND CSV. PLACED TEMPO GROUP AT THOSE TWO TERMINALS AND LEFT VCTS AT CKV DUE TO LOWER PROBABILITY. SFC FRONT AND ASSOCIATED WIND SHIFT WILL SLOWLY MOVE SOUTH THROUGHOUT THE OVERNIGHT HOURS. LOW CIGS AND VIS WILL BE AN ISSUE FOR THE AREAS THAT SEE RAIN THIS EVENING. DROPPED BNA TO MVFR AND CSV TO LIFR. CONDITIONS WILL IMPROVE BY MID MORNING TOMORROW. BEHIND THE FRONT WINDS WILL BE OUT OF THE NORTH TOMORROW AT 5-10 KTS. REAGAN && .PREV DISCUSSION... /ISSUED 1045 AM CDT TUE JUL 14 2015/ UPDATE... A WARM, MUGGY AIR MASS CURRENTLY RESIDES OVER MIDDLE TN AHEAD OF A WEAK SFC FRONT THAT WILL SLIDE SE THROUGHOUT THE DAY TOWARD THE AREA. MORNING CONVECTION THAT AFFECTED THE NORTHEASTERN COUNTIES HAS NOW MOVED EAST INTO MRX'S CWA. ACROSS MIDDLE TN AN ALREADY UNSTABLE ENVIRONMENT EXISTS WITH 2000-3000 J/KG OF MLCAPE AND A WEAK SFC BASED CAP. BY 18Z 3500-4000 J/KG OF MLCAPE WILL BE IN PLACE WITH NO CIN REMAINING. STORMS COULD INITIATE ALONG ANY RESIDUAL OUTFLOW BOUNDARIES PARTICULARLY TOWARD THE PLATEAU FROM THE MORNING CONVECTION. HRRR HAS BEEN CONSISTENTLY PRODUCING CONVECTION BY EARLY AFTERNOON ALONG THE I-40 CORRIDOR AND THEN PUSHING SOUTH. ANOTHER ROUND OF STORMS IS POSSIBLE LATER THIS EVENING AFTER 00Z ASSOCIATED WITH THE SFC FRONT. ALL MODES OF SEVERE WEATHER ARE POSSIBLE TODAY. THE 12Z OHX RAOB INDICATED 40 KTS OF EFFECTIVE BULK SHEAR WHICH IS SUFFICIENT TO SUPPORT ROTATING UPDRAFTS CAPABLE OF PRODUCING LARGE HAIL DESPITE A WARM THERMAL PROFILE. THE TORNADO THREAT WOULD BE MORE CONDITIONAL ON INTERACTIONS WITH RESIDUAL OUTFLOW BOUNDARIES. DAMAGING WINDS WILL BECOME THE DOMINANT THREAT ONCE COLD POOLS CONGEAL AND LINE SEGMENTS BECOME THE MODE OF CHOICE. AS FAR AS THE GRIDS...FORECAST LOOKS IN GOOD SHAPE. ONLY MINOR TWEAKS WERE MADE. REAGAN && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 74 91 70 91 / 50 20 10 10 CLARKSVILLE 73 89 69 90 / 50 20 10 10 CROSSVILLE 69 84 65 84 / 60 20 10 10 COLUMBIA 74 93 70 92 / 50 30 10 10 LAWRENCEBURG 74 93 70 92 / 50 30 10 10 WAVERLY 74 91 70 91 / 50 20 10 10 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 10
Hazardous weather outlook, Jul 14, 5:00 AM CDT, 8 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 500 AM CDT TUE JUL 14 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-151000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 500 AM CDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS MIDDLE TENNESSEE THROUGH TONIGHT. MAIN CONCERNS WITH SEVERE THUNDERSTORMS THAT DO OCCUR WILL BE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. FOR LOCATIONS WEST OF THE CUMBERLAND PLATEAU REGION... AFTERNOON HEAT INDEX VALUES TODAY WILL RANGE FROM 100 TO 105 DEGREES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FOR LOCATIONS WEST OF THE CUMBERLAND PLATEAU REGION... AFTERNOON HEAT INDEX VALUES WILL RANGE FROM 100 TO 105 DEGREES FRIDAY AFTERNOON THROUGH MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVIATION WILL LIKELY BE NEEDED TODAY AND TONIGHT. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 31
In the hours before
Special weather statement, Jul 14, 7:59 AM CDT, 5 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
759 AM CDT TUE JUL 14 2015
TNZ011-034-066-141345-
CUMBERLAND TN-FENTRESS TN-PICKETT TN-
759 AM CDT TUE JUL 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CUMBERLAND...
FENTRESS AND SOUTHWESTERN PICKETT COUNTIES UNTIL 845 AM CDT...
AT 759 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF
BYRDSTOWN TO 6 MILES WEST OF HELENWOOD...AND MOVING SOUTHEAST AT 45
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
JAMESTOWN...FAIRFIELD GLADE...ALLARDT...GRIMSLEY...SLATE SPRINGS AND
CLARKRANGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3637 8470 3637 8473 3633 8474 3632 8479
3630 8480 3628 8488 3624 8488 3621 8491
3615 8491 3608 8483 3609 8480 3600 8472
3593 8469 3597 8498 3636 8512 3640 8512
3655 8519 3643 8470 3641 8466 3640 8466
TIME...MOT...LOC 1259Z 332DEG 38KT 3648 8507 3638 8466
13Special weather statement, Jul 14, 12:50 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1250 PM CDT TUE JUL 14 2015
TNZ011-034-141815-
FENTRESS TN-PICKETT TN-
1250 PM CDT TUE JUL 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FENTRESS AND
NORTHEASTERN PICKETT COUNTIES UNTIL 115 PM CDT...
AT 1250 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHEAST OF JAMESTOWN...MOVING EAST AT 40 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PICKETT STATE PARK.
LAT...LON 3642 8490 3661 8495 3661 8492 3660 8479
3650 8472 3643 8469 3641 8466
TIME...MOT...LOC 1750Z 270DEG 36KT 3652 8483
MR3The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 7:16 PM CDT | Tornado Warning | OHX | Clay | 29 min |
| Jul 14, 7:09 AM CDT | Special Weather Statement | OHX | Fentress, Pickett | 51 min |
| Jul 14, 7:59 AM CDT | Special Weather Statement | OHX | Fentress | 46 min |
| Jul 14, 12:50 PM CDT | Special Weather Statement | OHX | Fentress | 25 min |
| Jul 14, 1:16 PM CDT | Severe Thunderstorm Warning | OHX | Fentress, Pickett | 44 min |
| Jul 14, 1:26 PM CDT | Severe Thunderstorm Warning | OHX | Fentress, Overton | 49 min |
| Jul 14, 1:34 PM CDT | Tornado Warning | OHX | Fentress, Pickett | 26 min |
| Jul 14, 1:54 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Overton, Putnam | 39 min |
| Jul 14, 1:57 PM CDT | Severe Thunderstorm Warning | OHX | Fentress, Pickett | 28 min |
| Jul 14, 2:02 PM CDT | Special Weather Statement | OHX | Dickson, Humphreys | 43 min |
| Jul 14, 2:04 PM CDT | Tornado Warning | OHX | Fentress | 26 min |
| Jul 14, 2:16 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Williamson | 17 min |
| Jul 14, 2:18 PM CDT | Special Weather Statement | OHX | Davidson, Trousdale, Wilson | 42 min |
| Jul 14, 2:23 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys | 37 min |
| Jul 14, 2:31 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Williamson | 29 min |
| Jul 14, 2:32 PM CDT | Special Weather Statement | OHX | Cumberland | 43 min |
| Jul 14, 2:40 PM CDT | Severe Thunderstorm Warning | OHX | Smith, Trousdale, Wilson | 23 min |
| Jul 14, 2:41 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Williamson | 34 min |
| Jul 14, 2:42 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Overton, Putnam, White | 33 min |
| Jul 14, 2:53 PM CDT | Tornado Warning | OHX | Cumberland, Putnam, White | 27 min |
| Jul 14, 2:56 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson | 34 min |
| Jul 14, 2:58 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Perry | 32 min |
| Jul 14, 3:00 PM CDT | Severe Thunderstorm Warning | OHX | Davidson | 30 min |
| Jul 14, 3:01 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Rutherford, Smith, Wilson | 29 min |
| Jul 14, 3:11 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Putnam, White | 49 min |
| Jul 14, 3:18 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Warren, White | 27 min |
| Jul 14, 3:29 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Putnam, Van Buren, White | 46 min |
| Jul 14, 3:32 PM CDT | Special Weather Statement | OHX | Hickman, Humphreys, Lewis, Maury, Perry | 58 min |
| Jul 14, 3:35 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Rutherford, Wilson | 25 min |
| Jul 14, 3:41 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Van Buren, Warren, White | 34 min |
| Jul 14, 3:44 PM CDT | Areal Flood Advisory | OHX | Cumberland, Putnam, White | 5 hr |
| Jul 14, 3:50 PM CDT | Areal Flood Advisory | OHX | Hickman, Humphreys, Perry | 5 hr |
| Jul 14, 3:53 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Warren | 21 min |
| Jul 14, 3:57 PM CDT | Tornado Warning | OHX | Cannon, Warren | 13 min |
| Jul 14, 4:12 PM CDT | Severe Thunderstorm Warning | OHX | Coffee, Grundy, Van Buren, Warren | 48 min |
| Jul 14, 4:13 PM CDT | Special Weather Statement | OHX | Marshall | 47 min |
| Jul 14, 4:26 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Giles, Marshall, Maury | 34 min |
| Jul 14, 4:59 PM CDT | Severe Thunderstorm Warning | OHX | Coffee, Grundy | 35 min |
| Jul 14, 5:04 PM CDT | Special Weather Statement | OHX | Giles, Lawrence, Wayne | 56 min |
| Jul 14, 5:18 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 42 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.